Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Real Algebraic Geometry and Ordered Structures

About this Title

Charles N. Delzell and James J. Madden, Editors

Publication: Contemporary Mathematics
Publication Year: 2000; Volume 253
ISBNs: 978-0-8218-0804-7 (print); 978-0-8218-7843-9 (online)
MathSciNet review: 1756822

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter